Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 51, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 24, 2015, 8:34 PM CDT for Uvalde County, Texas. It took effect at May 24, 2015, 10:19 PM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 8:34 PM CDT (01:34 UTC)
- In effect from
- May 24, 2015, 10:19 PM CDT
- Expired
- May 25, 2015, 7:40 PM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River below Uvalde (UVLT2).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08192000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
977
WGUS44 KEWX 250134
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT SUN MAY 24 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-251934-
/O.NEW.KEWX.FL.W.0051.150525T0319Z-150526T0040Z/
/UVLT2.1.ER.150525T0319Z.150525T0600Z.150525T1240Z.NO/
834 PM CDT SUN MAY 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Nueces River Below Uvalde.
* until Monday evening...or until the warning is cancelled.
* At 7:30 PM Sunday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage Sunday evening and
continue to rise to around 11.7 feet by early Monday morning. The river level
will fall below flood stage on Monday.
* Impact...At 10.0 feet...Overbank flow nine miles southwest of Uvalde reaches
the Farm to market 481 bridge floor and approaches..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.0 feet on Jul 2
2002.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Uvalde 10 11 10.3 Sun 07 PM 11.1 7.5 6.1 5.5 5.0
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$2 follow-up statements
081
WGUS84 KEWX 250333
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 PM CDT SUN MAY 24 2015
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby AFFECTING Frio County
Nueces River Near Asherton AFFECTING Dimmit County
...The flood warning continues for the following rivers in Texas..
Nueces River Below Uvalde AFFECTING Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-252133-
/O.CON.KEWX.FL.W.0051.000000T0000Z-150526T0040Z/
/UVLT2.1.ER.150525T0312Z.150525T0600Z.150525T1240Z.NO/
1033 PM CDT SUN MAY 24 2015
The flood warning continues for the Nueces River Below Uvalde.
* At 9:30 PM Sunday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Sunday and continue to rise to near
11.7 feet by early Monday morning. The river will fall below flood stage
Monday morning.
* Impact...At 11.0 feet...Minor lowland flooding nine miles southwest of Uvalde
closes the Farm to Market 481 bridge floor. Livestock in the flood plain
should be moved to higher ground..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Uvalde 10 11 10.8 Sun 09 PM 11.1 7.5 6.1 5.5 5.0
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
TXC163-252132-
/O.EXT.KEWX.FL.W.0033.150525T1308Z-150528T0815Z/
/DBYT2.2.ER.150525T1308Z.150526T1200Z.150527T2015Z.NO/
1033 PM CDT SUN MAY 24 2015
The flood warning continues for the Frio River Near Derby.
* At 9:30 PM Sunday the stage was 3.0 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to rise to
near 11.6 feet by Tuesday morning. The river will fall below flood stage by
Wednesday afternoon.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Derby 6 6 3.0 Sun 09 PM 5.6 11.6 7.8 4.3 3.2
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$
TXC127-252132-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-150530T0436Z/
/ASRT2.3.ER.150517T2256Z.150520T0700Z.150529T1636Z.NO/
1033 PM CDT SUN MAY 24 2015
The flood warning continues for the Nueces River Near Asherton.
* At 9:31 PM Sunday the stage was 26.7 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...the river will continue rising to near 27.3 feet by early Wednesday
morning. The river will fall below flood stage late Friday morning.
* Impact...At 27.0 feet...Major widespread lowland flooding cuts off and
potentially drowns livestock above Uvalde to below Tilden. Most secondary
roads and low bridges near the river flood. Flow is within a foot of the
bottom of the Farm to Market 190 bridge and the approaches are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Asherton 18 20 26.7 Sun 10 PM 26.9 26.8 27.3 25.3 21.0
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$311
WGUS84 KEWX 250704
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 AM CDT MON MAY 25 2015
...The flood warning is cancelled for the following rivers in Texas...
Nueces River Below Uvalde AFFECTING Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-250734-
/O.CAN.KEWX.FL.W.0051.000000T0000Z-150526T0040Z/
/UVLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
204 AM CDT MON MAY 25 2015
The flood warning is cancelled for
the Nueces River Below Uvalde.
* At 1:30 AM Monday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* Forecast...the river crested below flood stage at 10.8 feet. The river will
fall to 5.5 feet by .
* Impact...At 10.0 feet...Overbank flow nine miles southwest of Uvalde reaches
the Farm to market 481 bridge floor and approaches..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
Uvalde 10 11 9.5 Mon 01 AM 8.1 5.5 5.0 4.6 4.2
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 24, 7:20 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 24, 7:20 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 720 PM CDT SUN MAY 24 2015 .AVIATION.../00Z TAFS/ CIGS HAVE LIFTED TO VFR AS DRY AIR BRIEFLY MOVES IN FROM THE WEST...BUT MOIST S-SE FLOW WILL CAUSE CIGS TO LOWER TO MVFR AND IFR BY 6-7Z AT SAT/SSF/AUS AND BORDERLINE MVFR-IFR BY 10Z AT DRT. ANOTHER UPPER LEVEL DISTURBANCE WILL HELP TRIGGER ISO TSRA AT DRT BETWEEN 12-15Z...BEFORE BECOMING MORE WIDESPREAD AT SAT/SSF/AUS LATE MONDAY MORNING THROUGH THE AFTERNOON. A FEW HI-RES MODELS ARE A BIT FASTER THAN THE GLOBAL MODELS AND SUGGEST SCT SHRA AND TSRA MAY OCCUR LATE TOMORROW MORNING AHEAD OF MORE WIDESPREAD SHRA AND TSRA TOMORROW AFTERNOON...SO HAVE ADDED IN TEMPO GROUPS BEGINNING AT 15-16Z AT SAT/SSF/AUS AND MOVED TIMING UP AN HOUR TO ACCOUNT FOR THIS. OTHERWISE...PREVAILING TSRA SHOULD OCCUR FOR AT LEAST A FEW HOURS MONDAY AFTERNOON BEFORE ENDING BY EARLY MONDAY EVENING. && .PREV DISCUSSION... /ISSUED 322 PM CDT SUN MAY 24 2015/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... THE SHORT BREAK FROM PRECIPITATION CONTINUES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW SHOWERS AND AN ISOLATED THUNDERSTORMS ARE STILL POSSIBLE LATER THIS AFTERNOON. HAVE SEEN A FEW ISOLATED SHOWERS BEGINNING TO FORM UP IN WILLIAMSON COUNTY. THIS SUPPORTS WHAT THE HRRR SHOWS THROUGH THE EVENING HOURS. DRY AIR HAS FILTERED IN BEHIND THE TWO LINES OF CONVECTION THIS MORNING. ALL OF THE MODELS HAVE SOUTH CENTRAL TEXAS REMAINING DRY OVERNIGHT WITH ONLY THE NAM SHOWING ANY CONVECTION/QPF OVERNIGHT. WILL DISCOUNT THE NAM FOR NOW. THE NEXT UPPER LEVEL DISTURBANCE IS NOW ALONG THE CALIFORNIA/ARIZONA BORDER. THIS WILL APPROACH THE AREA MONDAY. MODELS ARE A BIT SPLIT ON TIMING OF THE SHOWERS AND THUNDERSTORMS TOMORROW...BUT THEY ARE IN FAIRLY GOOD AGREEMENT ON QPF AMOUNTS. THE NAM...GFS...AND ECMWF ALL CONCENTRATE QPF ACROSS THE NORTHERN I-35 CORRIDOR AND POINTS EAST WITH LESSER AMOUNTS ACROSS THE HILL COUNTRY AND BEXAR COUNTY AREA. STILL THOUGH MODELS ARE SHOWING 1 TO 3 INCHES ACROSS AREAS THAT NOT ONLY HAD 1 TO 3...OR IN SOME CASES A LOT MORE...INCHES OF A RAIN LAST NIGHT BUT HAVE ALSO HAD SEVERAL HEAVY RAIN EVENTS OVER THE LAST FEW WEEKS...LIKE THE BASTROP AND LEE COUNTY AREAS. THE HEAVIER STORMS TOMORROW COULD PRODUCE LOCALLY HEAVY RAINFALL UP TO 5 INCHES. THIS SHOULD BE ENOUGH TO CAUSE MORE FLOODING CONCERNS SO FOR THAT REASON WE WILL BE ISSUING A FLASH FLOOD WATCH FROM 10 AM MONDAY THROUGH 1 AM ON TUESDAY. AGAIN ALTHOUGH QPF AMOUNTS ARE EXPECTED TO BE LOWER TOMORROW THAN THEY WERE LAST NIGHT THE ALREADY SATURATED GROUND CANNOT TAKE ANYMORE RAINFALL LEADING TO THE ENHANCED FLASH FLOOD RISK. THE LINE OF STORMS WILL BE FAST MOVING SO PRECIPITATION SHOULD BE ENDING BY LATE MONDAY NIGHT. MOST OF THE MESOSCALE MODELS BEGIN CONVECTION ACROSS THE EDWARDS PLATEAU AS EARLY AS 7 TO 10 AM TOMORROW. EARLY ON STORMS SHOULD BE MORE CELLULAR. EVENTUALLY THESE STORMS WILL FORM INTO A LINE OF SHOWERS AND THUNDERSTORMS MUCH LIKE WHAT WE SAW COME THROUGH LAST NIGHT. THIS LINE WOULD APPROACH THE I-35 CORRIDOR MID TO LATE AFTERNOON TOMORROW. SEVERE WEATHER PARAMETERS ARE AGAIN IMPRESSIVE FOR TOMORROW WITH FORECAST SOUNDINGS SHOWING PLENTY OF INSTABILITY AND SHEAR TO SUPPORT NOT ONLY THE THREAT FOR LARGE HAIL AND DAMAGING WINDS...BUT ALSO A FEW ISOLATED TORNADOES. SIMILAR TO YESTERDAY AFTERNOON AND OVERNIGHT THE STORM MODE THAT THE STORMS TAKE WILL MOST LIKELY DETERMINE THE MAIN THREATS. THE LONGER THE STORMS STAY CELLULAR THE BETTER THE CHANCES FOR TORNADOES. WITH MOST MODELS SHOWING A LINEAR SYSTEM COMING ACROSS THE I-35 CORRIDOR THE MAIN THREATS WILL BE STRAIGHTLINE WINDS...SOME ISOLATED HAIL...AND THE POSSIBILITY OF A QLCS TORNADO OR TWO. WE SAW SEVERAL CIRCULATIONS OR SPIN UPS ALONG THE LINE OF THUNDERSTORMS LAST NIGHT AS IT PROGRESSED ACROSS THE AREA. A STORM SURVEY TEAM IS CURRENT EN ROUTE TO GO DETERMINE IF THERE WERE ANY TORNADOES OR IF THE DAMAGE WAS CAUSED BY STAIGHTLINE WINDS. MODELS HAVE THE LINE OF STORMS THROUGH THE AREA BY 10 PM TO MIDNIGHT MONDAY INTO EARLY TUESDAY MORNING. IN SUMMARY...QUIET NIGHT TONIGHT...CONVECTION STARTING EARLY TOMORROW...FLASH FLOOD WATCH STARTING AT 10 AM...CONVECTION APPROACHING THE I-35 CORRIDOR MID TO LATE AFTERNOON WITH A THREAT FOR LOCALLY HEAVY RAIN AND SEVERE WEATHER...MOVING OUT OF THE AREA LATE MONDAY NIGHT INTO TUESDAY. LONG TERM (TUESDAY THROUGH SUNDAY)... MID WEEK SHOULD SEE A LULL IN PRECIPITATION FOR TUESDAY THROUGH THURSDAY MORNING AS THE UPPER LEVEL PATTERN BECOMES MORE ZONAL AND EVEN SOME WEAK RIDGING TAKES PLACE ACROSS SOUTH TEXAS. WHILE THE PATTERN BECOMES MORE PROGRESSIVE ANOTHER TROUGH DROPS ACROSS THE WESTERN U.S. WITH ANOTHER DISTURBANCE TRACKING ACROSS THE SOUTHWEST U.S. BY LATE THURSDAY INTO FRIDAY. THIS WILL UP RAIN CHANCES AGAIN INTO THE WEEKEND AS THE TROUGH ALSO DRAGS A BOUNDARY ACROSS THE AREA. THE WET AND RAINY PATTERN LOOKS TO CONTINUE. ANOTHER FACTOR THAT MAY PLAY INTO THE WEATHER LATE NEXT WEEK IS THAT MODELS ARE FORMING A TROPICAL SYSTEM IN THE PACIFIC THAT COULD SEND MOISTURE UP OUR DIRECTION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 83 72 82 69 88 / 30 20 80 40 20 AUSTIN BERGSTROM INTL AIRPORT 82 72 82 68 87 / 30 20 80 40 20 NEW BRAUNFELS MUNI AIRPORT 84 72 83 70 87 / 20 20 80 30 20 BURNET MUNI AIRPORT 82 70 80 67 87 / 30 20 80 30 20 DEL RIO INTL AIRPORT 91 70 90 68 93 / 20 20 50 20 10 GEORGETOWN MUNI AIRPORT 81 72 80 69 87 / 30 20 80 30 20 HONDO MUNI AIRPORT 86 71 84 70 88 / 20 20 80 30 20 SAN MARCOS MUNI AIRPORT 82 73 82 70 87 / 30 20 80 40 20 LA GRANGE - FAYETTE REGIONAL 81 74 82 72 87 / 30 30 80 50 20 SAN ANTONIO INTL AIRPORT 85 73 83 72 88 / 20 20 80 30 20 STINSON MUNI AIRPORT 85 73 84 72 88 / 20 20 80 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE... FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL... KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...09 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 4:56 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 456 PM CDT SUN MAY 24 2015 TXZ171>173-183>194-202>209-217>225-228-252200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 456 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPECTED TODAY. HOWEVER...FLOODED AREAS WILL BE SLOW TO DRAIN TODAY DUE TO COPIOUS RAINFALL AMOUNTS ACROSS SOUTH CENTRAL TEXAS THE PAST 24 HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NEW EPISODES OF HEAVY RAIN WILL LIKELY OCCUR AGAIN MONDAY...MAINLY EAST OF HIGHWAY 83. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH SOME LOCATIONS RECEIVING UP TO 5 INCHES. IN ADDITION...STORMS ON MONDAY WILL ALSO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. TUESDAY THROUGH THURSDAY MORNING SHOULD BE A RELATIVELY QUIET FEW DAYS WITH ISOLATED SHOWERS AND THUNDERSTORMS. ANOTHER UPPER LEVEL DISTURBANCE WILL APPROACH FROM THE WEST AS A WEAK BOUNDARY MOVES IN FROM THE NORTH LATE THURSDAY INTO FRIDAY...SETTING UP THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL INTO THE WEEKEND. A FLASH FLOOD WATCH IS IN EFFECT FROM 10 AM CDT MONDAY MORNING THROUGH 1 AM CDT TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | River Flood Warning | EWX | Bexar | 15 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 9:57 AM CDT | Tornado Warning | EWX | Gillespie | 20 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:18 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 117 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | River Flood Warning | EWX | Williamson | 16 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:49 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 3 hr |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee | 46 min |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 42 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.